# SDR CA131018003

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS ON APPROACH AND ON LANDING EXTENSION THEY RECEIVED A GEAR DISAGREE, W, WITH AN INDICATION 0 NLG DOWNLOCKED AND MLG STILL UP.  ANOTHER NORMAL LANDING EXTENSION CYCLE WAS TRIED WITHOUT SUCCESS.  ALTERNATE LANDING EXTENSION WAS PERFORMED AND ACFT LANDED.  ACFT WILL BE FERRIED WITH THE LAINDING GEAR DOWN TO A MAINTENANCE FACILITY WHERE THE TROUBLESHOOTING WILL BE CONDUCTED.
